Senior Lecturer

School of Mathematics and Statistics

  • Room: G28
  • Building: Peter Hall Building
  • Campus: Parkville

Research Interests

  • Higher category theory
  • Operad theory
  • Homotopy Theory

Research Groups

Recent Publications

  • Philip Hackney, M. Robertson, Donald Yau. Shrinkability, relative left properness, and derived base change. New York Journal of Mathematics, 23, 83-117, 2017.

  • P. Hackney, M. Robertson. The homotopy theory of simplicial props. Israel Journal of Mathematics, 219, 835-902, 2017. doi: 10.1007/s11856-017-1500-4.

  • M. Robertson, P. Hackney, D Yau. A simplicial model for infinity properads. Higher Structures, 1, 2017.

  • Philip Hackney, M. Robertson, Donald Yau. Relative left properness of colored operads. Algebraic and Geometric Topology, 16, 2691-2714, 2016. doi: 10.2140/agt.2016.16.2691.

  • Philip Hackney, M. Robertson. On the Category of Props. Applied Categorical Structures, 23, 543-573, 2015. doi: 10.1007/s10485-014-9369-4.

View all

Current Postgraduate Supervision

Name Thesis title
Patrick ELLIOT
Musashi KOYAMA
Matthew SPONG

Current MSc Students

Name Project title

Past MSc Students

Name Project title
Musashi KOYAMA


  • AustMS Gazette liaison
  • Chair of Diversity and Inclusion Committee
  • Topology Seminar Coordinator


  • Diversity and Inclusion
  • Engagement and Publicity Committee
  • Management Committee